Does Mounjaro (Tirzepatide) Cause Sulfur Burps?

Disclaimer: The content made available on The FORM Medical Weight Loss Blog represents the views and opinions of the authors and not those of other entities, such as the manufacturers of products mentioned therein.

Mounjaro™ generally does not cause sulfur burps. A large randomized controlled trial of Mounjaro did not note sulfur burps as a side effect of the medication, however other gastrointestinal side effects like nausea, vomiting, diarrhea, and constipation are common. Side effects are typically more noticeable during the initiation and dose increase phases and tend to diminish with time. Any side effects you are experiencing should be managed in consultation with your prescribing medical provider.

Learn more about Mounjaro at FORM.

Mounjaro™ and its delivery device base are registered trademarks owned or licensed by Eli Lilly and Company, its subsidiaries, or affiliates.

Am I a candidate?

Take our free 3 minute quiz to see if you qualify for FORM.

Nathaniel Pedley, MD

Nathaniel Pedley, MD

ABOM Diplomate

Dr. Nathaniel Pedley is an internist and obesity medicine specialist who is passionate about supporting patients in achieving their health goals. He attended Amherst College in Massachusetts for undergrad, and completed a post-baccalaureate in pre-medical studies at Columbia University. He continued at Columbia University for medical school and went on to complete his residency in internal medicine at UCLA where he served as a Project Lead for the UCLA Department of Medicine Quality Team and a peer mentor to junior residents.